HomeRegisterLog inFollow us on facebookFollow us on twitterFollow us on youtubeFollow us on LinkedinFollow us on PintrestContact usFeedback


Share  | 
 

 Need some advise please

View previous topic View next topic Go down 
AuthorMessage
Mel270908
Member
Member
avatar


PostSubject: Need some advise please   Thu Nov 07, 2013 7:23 am

Hi guys

Hope for starters I am posting in the right place. I need some advise with something.

Since starting Acetazolamide 3 weeks ago I am unable to eat. I drink about 3-4 litres (sometimes more) of water a day and most days manage a banana.

I take 1000mg of Acetazolamide a day.

I am so incredibly tired, dizzy and nauseas and I know that this in combination with the meds, is because I am not eating. I try to eat but I feel so sick when I do, my mouth tastes horrible and can’t get anything down, other than a banana most days. Yesterday I couldn’t even do the banana. I just feel so weak. Is there anything I can do besides force myself to eat when I am REALLY not hungry?

Please help me L
Back to top Go down
Sophiasmom
Admin2
Admin2
avatar


PostSubject: Re: Need some advise please   Thu Nov 07, 2013 3:27 pm

well, definitely tell your doc that you are not eating.  if you need to lose weight I suppose you may see something positive come out of this eventually but you need to get some nutrition in you.  can you make a smoothie with protein powder?  can you drink a Boost or Ensure?  just a warning; I realized that Boost was making my ICP go up.  not sure why but I think it was too concentrated and it was like ingesting salt somehow.   I drink a natural protein drink called Svelte and that is fine. 

but, maybe your doc will decrease your dose, or try something different.  I could not tolerate even 125mg of Diamox without extreme sedation, and wouldn't take it.  but I didn't have papilledema.  and my headaches were manageable.  my big symptom was severe brain fog.  so I didn't see the point of Diamox if it was going to make me feel the same way.

sorry you are feeling so bad!
Deb
Back to top Go down
medmisfit
Admin2
Admin2
avatar


PostSubject: Re: Need some advise please   Thu Nov 07, 2013 9:38 pm

Yeah, I'd definitely contact your doctor. If you're unable to eat because of the meds, they need to try something different. Otherwise, they need to figure out why you're unable to eat and treat you accordingly. I rely on my pharmacist a lot for drug interactions and side effects, so you could call them with your symptoms and see if they can tell you how to safely stop meds until you can reach the physician. Good luck!
Back to top Go down
Wylee
Member
Member
avatar


PostSubject: Re: Need some advise please   Sun Nov 10, 2013 12:41 am

My Doc put me on Zofran, an anti-nausea med when I first started taking Diamox.  Nausea, dizziness and even the extreme tiredness are common side effects of Diamox.
Back to top Go down
Sponsored content




PostSubject: Re: Need some advise please   

Back to top Go down
 

Need some advise please

View previous topic View next topic Back to top 

 Similar topics

+
Page 1 of 1

Permissions in this forum:You cannot reply to topics in this forum
www.ihaveiih.com :: Living with IIH ::   :: Group Huddle-
Jump to:  
DISCLAIMER This group is not managed by anyone in the medical profession, but by people who are either affected by, or are closely connected to IIH. Information provided on this site is meant to complement & not replace any advice or information from a health professional, users and members are reminded that medical professionals should always be consulted in all aspects of health needs.
Protected by Copyscape Web Copyright Protection Software
Top Disability Websites
Forumotion.com | © phpBB | Free forum support | Contact | Report an abuse | Forumotion.com